# SDR CA020702002

- Difficulty date: June 20, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Make and model: Cessna T207A
- Aircraft time: 6,214 hours
- Engine: Cont TSIO520*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Part number: SA648044
- Condition: Damaged
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AFTER A SOUTH BOUND DEPARTURE FROM CYPY RUNWAY 03 AN ABNORMAL DROP IN MANIFOLD PRESSURE WAS NOTICED. THE P/C SWITCHED FUEL TANKS TO ENSURE THE CAUSE WAS NOT FUEL CONTAMINATION. THERE WAS NO IMPROVEMENT. ENGINE INDICATIONS WERE LOW OIL PRESSURE, HIGH OIL TEMP, HIGH CYLINDER TEMP, AND SMOKE COULD BE SEEN FROM THE COCKPIT. THE A/C WAS TURNED BACK TO CYPY RUNWAY 03. AFTER ENSURING SUFFICIENT ALTITUDE TO MAKE THE FIELD, ENGINE WAS SHUTDOWN TO ENSURE NO FURTHER DAMAGE. AIRCRAFT WAS LANDED WITHOUT INCIDENT AND ROLLED OFF THE RUNWAY, ON & OFF THE TAXIWAY AND ONTO THE APRON WHERE IT WAS PARKED. MAINTENANCE INSPECTION REVEALED NR 6 PISTON DAMAGED BEYOND ECONOMICAL REPAIR. PISTON REMOVED.
